zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate analytical solution for the fractional modified Kdv by differential transform method. (English) Zbl 1222.35172
Summary: In this paper, the fractional modified Korteweg-de Vries equation (fmKdV) and fKdV are introduced by fractional derivatives. The approach rest mainly on two-dimensional differential transform method (DTM) which is one of the approximate methods. The method can easily be applied to many problems and is capable of reducing the size of computational work. The fractional derivative is described in the Caputo sense. Some illustrative examples are presented.

35Q53KdV-like (Korteweg-de Vries) equations
Full Text: DOI
[1] Padovan, J.: Computational algorithms for FE formulations involving fractional operators, Comput mech 5, 271-287 (1987) · Zbl 0616.73066 · doi:10.1007/BF00296422
[2] Podlubny, I.: Fractional differential equations, An introduction to fractional derivatives fractional differential equations some methods of their solutionand some of their applications (1999) · Zbl 0924.34008
[3] , Applications of fractional calculus in physics (1999)
[4] Hosseini, M. M.; Jafari, M.: A note on the use of Adomian decomposition method for high-order and system of nonlinear differential equations, Commun nonlin sci numer simul 14, No. 5, 1952-1957 (2009) · Zbl 1221.65162 · doi:10.1016/j.cnsns.2008.04.014
[5] Wu, Lei; Xie, Li-Dan; Zhang, Jie-Fang: Adomian decomposition method for nonlinear differential-difference equations, Commun nonlin sci numer simul 14, No. 1, 12-18 (2009) · Zbl 1221.65209 · doi:10.1016/j.cnsns.2007.01.007
[6] Muhammad Aslam Noor, Khalida Inayat Noor, Syed Tauseef Mohyud-Din, Variational iteration method for solving sixth-order boundary value problems. Commun Nonlin Sci Numer Simul. Corrected Proof, Available online 31 October 2008. · Zbl 1153.49014
[7] Odibat, Z.; Momani, S.: Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlin sci numer simul 7, No. 1, 15-27 (2006) · Zbl 05675858
[8] Zhou, J. K.: Differential transformation and its applications for electrical circuits, (1986)
[9] Arikoglu, A.; Özkol, I.: Solution of fractional differential equations by using differential transform method, Chaos solitons & fractals, 1473-1481 (2007) · Zbl 1197.45001 · doi:10.1016/j.chaos.2007.08.001
[10] Momani, S.; Odibat, Z.; Ertürk, V.: Generalized differential transform method for solving a space and time fractional diffusion-wave equation, Phys lett A 370, No. 5-6, 379-387 (2007) · Zbl 1209.35066 · doi:10.1016/j.physleta.2007.05.083
[11] Odibat, Z.; Momani, S.: Numerical methods for nonlinear partial differential equations of fractional order, Appl math model 32, 28-39 (2008) · Zbl 1133.65116 · doi:10.1016/j.apm.2006.10.025
[12] Abdulaziz, O.; Hashim, I.; Ismail, E. S.: Approximate analytical solution to fractional modified KdV equations, Math com model 49, 136-145 (2009) · Zbl 1165.35441 · doi:10.1016/j.mcm.2008.01.005
[13] Odibat, Z.; Momani, S.: Approximate solutions for boundary value problems of time-fractional wave equation, Appl math comput 181, No. 1, 767-774 (2006) · Zbl 1148.65100 · doi:10.1016/j.amc.2006.02.004
[14] Odibat, Z.; Shawagfeh, N.: Generalized Taylor’s formula, Appl math comput 186, 286-293 (2007) · Zbl 1122.26006 · doi:10.1016/j.amc.2006.07.102
[15] Bildik, N.; Konuralp, A.; Bek, F.; Kucukarslan, S.: Solution of differential type of the partial differential equation by differential transform method and Adomian’s decomposition method, Appl math comput 172, 551-567 (2006) · Zbl 1088.65085 · doi:10.1016/j.amc.2005.02.037
[16] Hassan, I. H. Abdel-Halim: Comparison differential transformation technique with Adomian decomposition method for linear and nonlinear initial value problems, Chaos solitons & fractals 36, No. 1, 53-65 (2008) · Zbl 1152.65474 · doi:10.1016/j.chaos.2006.06.040
[17] Momani, S.; Odibat, Z.: A novel method for nonlinear fractional partial differential equations: combination of DTM and generalized Taylor’s formula, J comput appl math 220, 85-95 (2008) · Zbl 1148.65099 · doi:10.1016/j.cam.2007.07.033
[18] Jafari, H.; Seifi, S.: Solving a system of nonlinear fractional partial differential equations using homotopy analysis method, Commun nonlin sci numer simul 14, 1962-1969 (2009) · Zbl 1221.35439 · doi:10.1016/j.cnsns.2008.06.019
[19] Kangalgil, F.; Ayaz, F.: Solitary wave solutions for the KdV and mkdv equations by differential transform method, Chaos, solitons & fractals 41, No. 1, 464-472 (2009) · Zbl 1198.35222 · doi:10.1016/j.chaos.2008.02.009
[20] Jafari, H.; Seifi, S.: Homotopy analysis method for solving linear nonlinear fractional diffusion-wave equation, Commun nonlin sci numer simul 14, No. 5, 2006-2012 (2009) · Zbl 1221.65278 · doi:10.1016/j.cnsns.2008.05.008
[21] Xu, Hang; Liao, Shi-Jun; You, Xiang-Cheng: Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Commun nonlin sci numer simul 14, No. 4, 1152-1156 (2009) · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
[22] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent part II, J roy austral soc 13, 529-539 (1967)
[23] Zhu, Yonggui; Chang, Qianshun; Wu, Shengchang: Exact solitary-wave solutions with compact support for the modified KdV equation, Chaos solitons & fractals 24, No. 1, 365-369 (2005) · Zbl 1067.35099 · doi:10.1016/j.chaos.2004.09.041
[24] Momani, S.: An explicit and numerical solutions of the fractional KdV equation, Math comput simul 70, No. 2, 110-118 (2005) · Zbl 1119.65394 · doi:10.1016/j.matcom.2005.05.001
[25] Wang, Qi: Numerical solutions for fractional KdV-Burgers equation by Adomian decomposition method, Appl math comput 182, No. 2, 1048-1055 (2006) · Zbl 1107.65124 · doi:10.1016/j.amc.2006.05.004
[26] Wang, Qi: Homotopy perturbation method for fractional KdV-Burgers equation, Chaos solitons & fractals 35, No. 5, 843-850 (2008) · Zbl 1132.65118
[27] Bataineh, A. S.; Alomari, A. K.; Noorani, M. S. M.; Hashim, I.; Nazar, R.: Series solutions of systems of nonlinear fractional differential equations, Acta appl math int surv J appl math math appl 105, No. 2, 189-198 (2009) · Zbl 1187.34007 · doi:10.1007/s10440-008-9271-x
[28] Lynch, V. E.; Carreras, B. A.; Del-Castillo-Negrete, D.; Ferriera-Mejias, K. M.; Hicks, H. R.: Numerical methods for the solution of partial differential equations of fractional order, J comput phys 192, 406-421 (2003) · Zbl 1047.76075 · doi:10.1016/j.jcp.2003.07.008